Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Excessive hair fall after chicken pox, malaria. Hair breakage, white dots on hair. Solution?

hi am anupama ....22 years old. 4 years back i had lot of hair .aftr that i got chicken pox ,and afterr 1 month also sufferd from maleria.after that the hairfall my hair s condition is too bad. one more thing is i am having hair breakage and white dotts on hair on the central part of my haed.these hairs are looking soo short also.please suggest me a solution fror these problems
Asked On : Mon, 31 Dec 2012
Answers:  2 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear, hair fall after chicken pox or any infection like malaria is normal. but u say its 4 year back. thats a worrying factor. also those white things around hair follicle can be fungal infection,
here are my suggestions
use 2% ketoconazole shampoo alternate day, you must use a conditioner after shampooing.
tab proanagen daily one tab for 3 months
tugain 2% lotion daily twice for 3 months.
surely u ll get results. thank u. good night
Answered: Tue, 1 Jan 2013
I find this answer helpful
  User's Response
hello miss anupama, good evening and happy new year. i had gone through ur complaints. in practice, i have seen many cases like this i.e. complaints starts after a multi systemic illesses like malaria, typhoid etc. as a homoeopathic physician, i will suggest you to take a homoeopathic treatment i.e. constitutional medicine for complete cure. this medicine is selected as a person specific medicine after a long history taking by a homoeopathic doctor. this will help you not only at the level of skin/hair but also it will improve your vital energy and sense of well being which you lost due to chickenpox and malria. for local application - i will suggest arnica hair oil+vitaliser+shampoo by allen pharma of calcutta, india. thanking you.
Answered: Tue, 1 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor